Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 10, NWS Wilmington, OH

March 15, 2012Warren County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 15, 2012, 10:18 AM EDT for Warren County, Ohio. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2012, 10:18 AM EDT (14:18 UTC)
Expired
Mar 15, 2012, 10:45 AM EDT
In force
27 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

County Warren County, OH

The radar

The Cincinnati radar (KILN), 29 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.3 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1236 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WUUS51 KILN 151418
SVRILN
OHC165-151445-
/O.NEW.KILN.SV.W.0010.120315T1418Z-120315T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1018 AM EDT THU MAR 15 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WARREN COUNTY IN SOUTHWEST OHIO...

* UNTIL 1045 AM EDT.

* AT 1012 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SOUTH
  LEBANON...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MORROW...
  SOUTH LEBANON...
  MIDDLEBORO...

IN ADDITION...PLEASANT PLAIN...BUTLERVILLE...STATE ROUTE 123 AT STATE
ROUTE 132...WOODVILLE AND STATE ROUTE 350 AT US ROUTE 22 ARE NEAR 
THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 26 AND 42...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3941 8426 3946 8399 3926 8400 3927 8426
TIME...MOT...LOC 1417Z 264DEG 14KT 3937 8415

$$


BINAU
3 follow-up statements
558 
WWUS51 KILN 151425
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 AM EDT THU MAR 15 2012

OHC165-151445-
/O.CON.KILN.SV.W.0010.000000T0000Z-120315T1445Z/
WARREN OH-
1025 AM EDT THU MAR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT
FOR CENTRAL WARREN COUNTY...

AT 1017 AM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR SOUTH LEBANON...MOVING EAST AT 15 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL WARREN COUNTY...
INCLUDING MIDDLEBORO AND STATE ROUTE 350 AT US ROUTE 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3940 8422 3946 8399 3933 8400 3935 8421
TIME...MOT...LOC 1425Z 261DEG 13KT 3939 8413

$$


BINAU
509 
WWUS51 KILN 151433
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1033 AM EDT THU MAR 15 2012

OHC165-151445-
/O.CON.KILN.SV.W.0010.000000T0000Z-120315T1445Z/
WARREN OH-
1033 AM EDT THU MAR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT
FOR CENTRAL WARREN COUNTY...

AT 1025 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5
MILES NORTHWEST OF MIDDLEBORO...MOVING EAST AT 15 MPH.

NICKEL SIZED HAIL WAS REPORTED IN SOUTH LEBANON WITH THIS STORM.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL WARREN COUNTY...
INCLUDING MIDDLEBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3934 8403 3935 8416 3941 8417 3944 8408
      3945 8402
TIME...MOT...LOC 1433Z 261DEG 13KT 3939 8409

$$


BINAU
766 
WWUS51 KILN 151438
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1038 AM EDT THU MAR 15 2012

OHC165-151449-
/O.EXP.KILN.SV.W.0010.000000T0000Z-120315T1445Z/
WARREN OH-
1038 AM EDT THU MAR 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WARREN COUNTY WILL
EXPIRE AT 1045 AM EDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

SMALL HAIL AND HEAVY RAIN ARE STILL LIKELY WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3934 8403 3935 8416 3941 8417 3944 8408
      3945 8402
TIME...MOT...LOC 1439Z 261DEG 13KT 3939 8406

$$


BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 5:16 AM EDT, 5 hours 2 minutes earlier.

Area forecast discussion, Mar 15, 5:16 AM EDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
516 AM EDT THU MAR 15 2012

.SYNOPSIS...
A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE
OHIO VALLEY THROUGH THE WEEKEND. THUNDERSTORMS WILL BE POSSIBLE
THROUGH THIS TIME AS THESE FEATURES COMBINE WITH AN UNSTABLE
AIRMASS. TEMPERATURES WILL REMAIN WELL ABOVE NORMAL THROUGH THE
WEEKEND AND INTO NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A LINE OF SHOWERS AND THUNDERSTORMS ACROSS EASTERN PORTIONS OF THE
FA WILL CONTINUE TO MOVE TO THE EAST AND OUT OF THE FA OVER THE
NEXT HOUR OR SO. SOME SUB SEVERE HAIL HAS BEEN REPORTED WITH THESE
STORMS ACROSS THE FA.  THERE WILL THEN BE A BRIEF LULL IN THE
PRECIPITATION HOWEVER SHOWERS AND ISOLATED THUNDERSTORMS ARE
LOCATED OVER WESTERN INDIANA AND EXPECT THIS AND ADDITIONAL
THUNDERSTORM ACTIVITY TO MOVE INTO THE AREA DURING THE DAY TODAY.
MODELS ARE HAVING A HARD TIME RESOLVING WHERE CONVECTION WILL
OCCUR TODAY. THUNDERSTORM ACTIVITY WILL BE SCATTERED IN NATURE
TODAY. TEMPERATURES WILL CONTINUE TO BE WELL ABOVE NORMAL WITH
HIGHS IN THE MIDDLE TO UPPER 70S. WENT ON THE WARM SIDE OF
GUIDANCE FOR HIGH TEMPERATURES TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
NEBULOUS PATTERN CONTINUES THROUGH THE SHORT TERM TIME FRAME. WEAK
DISTURBANCES WILL KEEP SHOWERS AND THUNDERSTORMS IN THE FORECAST
THROUGH SUNDAY. SOUTHERLY FLOW WILL KEEP ABOVE NORMAL TEMPERATURES
ACROSS THE AREA WITH HIGH TEMPERATURES IN THE 70S EXPECTED EACH
DAY. PRECIPITATION WILL BEGIN TO TAPER OFF SUNDAY AFTERNOON AS THE
UPPER LEVEL RIDGE BUILDS INTO THE AREA.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
UPPER LEVEL RIDGE WILL ESTABLISH ITSELF ACROSS THE AREA THROUGH
THE REMAINDER OF THE LONG TERM. THIS WILL ALLOW FOR THE
CONTINUATION OF WELL ABOVE NORMAL TEMPERATURES AND FOR GENERALLY
DRY CONDITIONS ACROSS THE FA. HIGH TEMPERATURES EACH DAY WILL BE AT
LEAST IN THE 70S WITH A FEW LOCATIONS ACROSS SOUTHERN PORTIONS OF
THE FA NEARING THE 80 DEGREE MARK. NORMAL HIGH TEMPERATURES THIS
TIME OF YEAR ARE IN THE UPPER 40S TO THE LOWER 50S.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
LINE OF SPOTTY SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE
AREA WILL PASS BY THE COLUMBUS TERMINALS WITHIN THE NEXT SEVERAL
HOURS. GIVEN THE COVERAGE AND THUS PROBABILITY OF ANY OF THIS
IMPACTING THE TERMINALS HAVE OPTED TO USE VCSH IN INITIAL
ISSUANCE.

SCATTERED TO BROKEN HIGH BASED CUMULUS WILL AFFECT THE AREA
THROUGH MUCH OF THE TAF PERIOD. THERE IS THE POTENTIAL FOR SHOWERS
AND THUNDERSTORMS. BUT WEAK FORCING MEANS THAT CONFIDENCE IS LOW
IN COVERAGE/TIMING/LOCATION. THUS HAVE KEPT THE REST OF THE
TERMINALS DRY FOR NOW. SOUTH WINDS WILL INCREASE DURING THE DAY
WITH SOME GUSTS AROUND 20 KT POSSIBLE.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE FRIDAY AND THEN AGAIN ON
SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...NOVAK
AVIATION...
Hazardous weather outlook, Mar 15, 6:15 AM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
615 AM EDT THU MAR 15 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-161015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
615 AM EDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY.
ISOLATED LARGE HAIL WILL BE POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 15, 9:31 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
931 AM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     HAIL             MASON                   39.36N 84.31W
03/15/2012  E0.88 INCH       WARREN             OH   TRAINED SPOTTER

&&

BINAU
Special weather statement, Mar 15, 9:34 AM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
934 AM EDT THU MAR 15 2012

INZ050-058-059-066-OHZ060-070-151415-
UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN-BUTLER OH-PREBLE OH-
934 AM EDT THU MAR 15 2012

...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN PREBLE...WESTERN
BUTLER...SOUTHERN WAYNE...EASTERN FAYETTE...NORTHEASTERN FRANKLIN AND
UNION COUNTIES THROUGH 1015 AM EDT...

AT 926 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS NEAR
CONNERSVILLE AND BROOKVILLE INDIANA...MOVING EAST AT 20 MPH.

THESE STORMS COULD PRODUCE PENNY SIZE HAIL.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LIBERTY...WEST COLLEGE
CORNER AND OXFORD.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3975 8467 3931 8473 3956 8520 3975 8518

BINAU
Local storm report, Mar 15, 9:36 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
936 AM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 AM     HAIL             2 SE HAMILTON           39.37N 84.54W
03/15/2012  E0.50 INCH       BUTLER             OH   TRAINED SPOTTER

            LARGEST SIZE WITH MOST HAIL SMALLER THAN THIS.

&&

MIKEG
Special weather statement, Mar 15, 10:11 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1011 AM EDT THU MAR 15 2012

INZ074-075-KYZ091>093-OHZ077-151500-
OHIO IN-DEARBORN IN-KENTON KY-BOONE KY-CAMPBELL KY-HAMILTON OH-
1011 AM EDT THU MAR 15 2012

...STRONG THUNDERSTORMS WILL AFFECT THE TRI-STATE THROUGH 1100 AM
EDT...

AT 1010 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WEST AND
SOUTHWEST OF THE CINCINNATI METRO...MOVING EAST AT 20 MPH.

THESE STORMS WILL PRODUCE ONE HALF INCH TO THREE QUARTER INCH
DIAMETER HAIL.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM...WHICH MAY
CAUSE LOCALIZED FLOODING IN POORLY DRAINED URBAN AREAS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...UNION...FLORENCE...
CHEVIOT...ELSMERE...VILLA HILLS...ERLANGER...CRESCENT SPRINGS...
CRESTVIEW HILLS...LAKESIDE PARK...EDGEWOOD...NORTH COLLEGE HILL AND
MOUNT HEALTHY.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3922 8432 3890 8441 3898 8498 3928 8497

BINAU
Local storm report, Mar 15, 10:12 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1012 AM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 AM     HAIL             FLORENCE                38.99N 84.64W
03/15/2012  E0.75 INCH       BOONE              KY   PUBLIC

&&

MIKEG
Special weather statement, Mar 15, 10:17 AM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1017 AM EDT THU MAR 15 2012

OHZ060-061-070-151445-
BUTLER OH-MONTGOMERY OH-PREBLE OH-
1017 AM EDT THU MAR 15 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PREBLE...SOUTHWESTERN
MONTGOMERY AND NORTHERN BUTLER COUNTIES THROUGH 1045 AM EDT...

AT 1012 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MORNING
SUN...MOVING EAST AT 20 MPH.

THIS STORM WILL PRODUCE ONE HALF INCH DIAMETER HAIL.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMDEN...GRATIS...SEVEN
MILE...TRENTON...SOUTH MIDDLETOWN AND MIDDLETOWN.

ALSO...SOMERVILLE...WHEATVILLE...COLLINSVILLE...WEST ELKTON...POAST
TOWN HEIGHTS...JACKSONBURG...GERMANTOWN AND FARMERSVILLE ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3970 8478 3972 8428 3959 8432 3959 8437
      3955 8437 3954 8434 3942 8437 3952 8482
      3955 8482

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 3:29 AM EDTSpecial Weather StatementILNRoss31 min
Mar 15, 3:45 AM EDTSpecial Weather StatementILNScioto30 min
Mar 15, 4:10 AM EDTSpecial Weather StatementILNRoss35 min
Mar 15, 4:49 AM EDTSpecial Weather StatementILNLicking26 min
Mar 15, 4:55 AM EDTSpecial Weather StatementILNLicking35 min
Mar 15, 5:56 AM EDTAreal Flood AdvisoryILNFairfield, Licking3 hr
Mar 15, 7:16 AM EDTSpecial Weather StatementILNFairfield, Hocking, Licking59 min
Mar 15, 7:30 AM EDTRiver Flood AdvisoryILNLicking6 hr
Mar 15, 7:34 AM EDTAreal Flood AdvisoryILNFairfield, Hocking3 hr
Mar 15, 8:07 AM EDTAreal Flood WarningILNFairfield, Licking6 hr
Mar 15, 8:49 AM EDTSpecial Weather StatementILNFairfield, Hocking, Pickaway, Ross56 min
Mar 15, 9:11 AM EDTSpecial Weather StatementILNButler, Warren64 min
Mar 15, 9:23 AM EDTSpecial Weather StatementILNAuglaize37 min
Mar 15, 10:11 AM EDTSpecial Weather StatementILNHamilton49 min
Mar 15, 10:17 AM EDTSpecial Weather StatementILNButler28 min
Mar 15, 10:27 AM EDTAreal Flood AdvisoryILNClermont, Hamilton, Warren3 hr
Mar 15, 10:51 AM EDTSpecial Weather StatementILNAdams, Brown, Butler, Clermont, Hamilton, Highland and 3 more54 min
Mar 15, 11:03 AM EDTFlash Flood WarningILNClermont, Hamilton, Warren2 hr
Mar 15, 11:18 AM EDTSevere Thunderstorm WarningILNClinton, Warren30 min
Mar 15, 11:30 AM EDTAreal Flood AdvisoryILNAdams, Brown, Clinton, Highland, Pike, Ross and 1 more3 hr
Mar 15, 11:45 AM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Clinton, Hamilton, Highland and 4 more60 min
Mar 15, 11:55 AM EDTSpecial Weather StatementILNFayette, Greene, Pickaway65 min
Mar 15, 11:59 AM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene, Highland, Ross3 hr
Mar 15, 12:17 PM EDTRiver Flood AdvisoryILNLicking5 hr
Mar 15, 1:59 PM EDTAreal Flood AdvisoryILNLicking2 hr
Mar 15, 2:32 PM EDTSpecial Weather StatementILNFairfield, Pickaway58 min
Mar 15, 3:29 PM EDTSpecial Weather StatementILNMiami46 min
Mar 15, 3:49 PM EDTSpecial Weather StatementILNFayette41 min
Mar 15, 3:51 PM EDTFlash Flood WatchILNAdams, Brown, Clermont, Hamilton, Highland, Hocking and 3 more14 hr
Mar 15, 4:18 PM EDTSpecial Weather StatementILNAuglaize42 min
Mar 15, 4:26 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin34 min
Mar 15, 4:48 PM EDTSpecial Weather StatementILNShelby42 min
Mar 15, 4:51 PM EDTSpecial Weather StatementILNHamilton69 min
Mar 15, 4:57 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan33 min
Mar 15, 5:07 PM EDTSevere Thunderstorm WarningILNAuglaize, Logan, Shelby38 min
Mar 15, 5:24 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby36 min
Mar 15, 5:39 PM EDTAreal Flood AdvisoryILNHamilton3 hr
Mar 15, 5:42 PM EDTSevere Thunderstorm WarningILNLogan, Shelby48 min
Mar 15, 5:45 PM EDTSevere Thunderstorm WarningILNClermont45 min
Mar 15, 5:59 PM EDTSevere Thunderstorm WarningILNHamilton46 min
Mar 15, 6:09 PM EDTSevere Thunderstorm WarningILNBrown36 min
Mar 15, 6:20 PM EDTAreal Flood AdvisoryILNShelby115 min
Mar 15, 6:22 PM EDTAreal Flood AdvisoryILNBrown, Butler, Clermont, Hamilton, Warren3 hr
Mar 15, 6:24 PM EDTSpecial Weather StatementILNButler, Hamilton, Preble51 min
Mar 15, 6:25 PM EDTSevere Thunderstorm WarningILNLogan, Shelby33 min
Mar 15, 6:29 PM EDTSevere Thunderstorm WarningILNClermont46 min
Mar 15, 6:42 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren32 min
Mar 15, 6:53 PM EDTSpecial Weather StatementILNBrown52 min
Mar 15, 7:15 PM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Darke, Miami, Montgomery and 1 more60 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.